| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the c10-3v transducer had a hole in the lens with exposed electronics.This was associated with an epiq elite ultrasound system.The issue was found outside of clinical use and no patient or user was harmed.Information was provided to the customer for a replacement part to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the hole in the lens.The cause was a result of improper maintenance.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns, and the replacement transducer is in service with no further similar issues.